# SDR KC8A20160922004

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N163CK
- Make and model: Lear 35A
- Aircraft serial: 163
- Aircraft time: 29,599 hours, 25,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 29,599 hours, 25,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON THE LEFT SIDE OF THE NOSE WHEEL WELL BOX.  REMOVED DAMAGED AREA AND INSTALLED PATCH IAW MFG ENGINEERING.  NO RECOMMENDATIONS FOR RECURRENCE.
